Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. S. Abhyankar and A. M. Sathaye
Title: Geometric theory of algebraic space curves
Additional book information: Lecture Notes in Mathematics, no. 423, Springer-Verlag, Berlin, Heidelberg, New York, 1974, xiv+302 pp., $11.50.

References [Enhancements On Off] (What's this?)

  • [G1] A. Grothendieck, Éléments de géométrie algébrique (rédigés avec la collaboration de J. Dieudonné), Inst. Hautes Études Sci. Publ. Math. Nos. 4, 8, 11, 17, 20, 24, 28, 32. MR 29 #1210; 30 #3885; 33 #7330; 36 #177a, b, c; #178.
  • [G2] A. Grothendieck, Fondements de géométrie algébrique, Collection of talks at the Séminaire Bourbaki.
  • [K] M. I. Krusemeyer, Fundamental groups, algebraic K-theory, and a problem of Abhyankar, Invent. Math. 19 (1973), 15-47. MR 49 #303. MR 335522
  • [L] S. Lefschetz, On certain numerical invariants of algebraic varieties, Trans. Amer. Math. Soc. 22 (1921), 326-363.
  • [MT] M. P. Murthy and J. Towber, Algebraic vector bundles over A, Invent. Math. 24 (1973), 173-190. MR 422276
  • [N] M. Noether, Zur Grundlegung der Theorie der Algebraischen Raumcurven, Berlinner Abhandlungen, 1882.
  • [S] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197-278. MR 16, 953. MR 68874
  • [Sh] C. S. Seshadri, Triviality of vector bundles over the affine space K2, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456-458. MR 21 #1318. MR 102527
  • [W] A. Weil, Foundations of algebraic geometry, Amer. Math. Soc. Colloq. Publ., vol. 29, Amer. Math. Soc. Providence, R.I., 1946. MR 9, 303. MR 23093
  • [Z] O. Zariski, Preface to Vol. I of Oscar Zariski: Collected papers (Mumford and Hironaka, Eds.) M.I.T. Press, Cambridge, Mass., 1972. MR 505100

Review Information:

Reviewer: Stephen S. Shatz
Journal: Bull. Amer. Math. Soc. 82 (1976), 232-237
DOI: https://doi.org/10.1090/S0002-9904-1976-13998-5
American Mathematical Society